Ask a doctor

What Happens if You Miss a Month of Accutane?

I am away on vacation abroad and unfortunately i've only brought with me a months supply of accutane... I am on a modified accutane dose of 280mg only for a month for 6months...... This july is supposed to be my 5th month and i'm wondering what would happen if i skip it?

Doctor Answers (1)

Skipping Accutane

+1

Skipping an entire month will mean you will need to be on your course longer than your initial 6 month estimate. Accutane courses need to be consistent to work, so missing a whole month is going to require some recalculation from your doctor and a longer time on the medication from you. Please discuss this with your prescribing physician!

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.